|Table of Contents|

Application of Invariant Manifolds in Stabilization of Nonholonomic Chained Form Systems

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2005年05期
Page:
5-9
Research Field:
Publishing date:

Info

Title:
Application of Invariant Manifolds in Stabilization of Nonholonomic Chained Form Systems
Author(s):
LI ShengCHEN Qing-weiHU Wei-li
Department of Automation,NUST,Nanjing 210094,China
Keywords:
nonholonomic systems invariant manifolds stabilization chained form system
PACS:
TP13;
DOI:
-
Abstract:
This paper studies the feedback stabilization of nonholonomic chained form system. Aimed at the nonholonomic chained form system, the invariant manifold under the given controller is constructed. Based on the invariant manifold, a solut ion to make a feedback stabilizat ion controller is proposed, and a discontinuous time-invariant feedback controller and the necessary and sufficient conditions that the parameters select are obtained. This paper proves that the n-dimensional nonholonomic chained system can be stabilized to the origin exponentially by the proposed controller. The analytical solut ion of every state under the proposed controller is calculated. Finally, the simulat ion result shows the effectiveness of the proposed controller.

References:

[ 1] Brockett R W. Differential geometric control theory [M] . Boston: Burkhauser , 1983. 181- 191.
[ 2] Kolmanovsky I, McClamroch N H. Development in nonholonomic control problems[ J] . IEEE Control System Magazine, 1995, 15( 6) : 20- 36.
[ 3] Tayebi A, Tadjine M, Rachid A. Discontinuous control design for the stabilization of nonholonomic systems in chained form using the backstepping approach[ A] . Proceedings of the 36th IEEE Conference on Decision and Control [ C ] . San Diego: IEEE Control Systems Society, 1997. 3 089- 3 090.
[ 4] 马保离, 霍伟. 非完整链式系统的时变光滑指数镇定 [ J] . 自动化学报, 2003, 29( 2) : 301- 305.
[ 5] Kolmanovsky I, Reyhanoglu M. McClamroch N H. Switched mode feedback control laws for nonholonomic systems in extended power form[ J] . Systems and Control Letters, 1996, 27( 1) : 29- 36.
[ 6] Reyhanoglu M. On the stabilization of a class of nonholonomic systems using invariant manifold technique [ A] . Proceedings of the 34th IEEE Conference on Decision and Control [ C] . New Orleans: IEEE Control System Society, 1995. 2 125 - 2 126.
[ 7] Tayebi A, Tadjine M, Rachid A. Invariant manifold approach for the stabilization of nonholonomic systems in chained form: Application to a car- like mobile robot[ A] . Proceedings of the 36th IEEE Conference on Decision and Control [ C ] . San Diego: IEEE Control Systems Society, 1997. 4 038- 4 043.
[ 8] Walsh G C, Bushnell L G. Stabilization of multiple input chained form control systems[ J] . Systems and Control Letters, 1995, 26( 3) : 227- 234.

Memo

Memo:
-
Last Update: 2013-05-29